fbpx

“Post-contraceptive syndrome”, when the body changes after stopping the pill

“Post-contraceptive syndrome”, when the body changes after stopping the pill
“Post-contraceptive syndrome”, when the body changes after stopping the pill

When we start hormonal contraception, our body changes, taking hormones causing side effects. But when we stop this contraception, even the rebalancing body can undergo changes.

You stopped contraception and Side effects do they make themselves heard? Don’t panic, you may suffer from ” post-contraceptive syndrome “. Although they can become very annoying at times, they are normal.

Indeed, taking some contraceptive means, especially hormonal ones, can cause side effects, such as physical changes, such as the disappearance of acne, weight loss or gain, or even psychological changes such as reduced libido.

Hormonal rebalancing

These changes in the body are due to the presence of estrogen and progestin in some contraceptives, which regulate the hormonal fluctuations that accompany a typical menstrual cycle.


Therefore, stopping contraception can cause a hormonal rebalancing in the body, equal to the level present before taking contraception. Post-contraceptive syndrome it can therefore cause several effects, such as irregular periods, acne and mood swings, chest tightness, headaches, fluctuating libido or even temporary weight gain or loss. Just like before taking contraceptives, in short.

Read also: A quick guide to contraception problems


Do you like our articles? You'll love our podcasts. All our series, urgently listen to here.

Source: Madmoizelle

Leave a Reply

Your email address will not be published. Required fields are marked *

Top Trending

Related POSTS